# SDR AALA202105039010

- Difficulty date: April 29, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N991AN
- Make and model: Boeing 737823
- Aircraft serial: 30920
- Aircraft time: 36,008 hours, 14,625 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Seal
- Condition: Leaking
- Location: Oil Scav Filter
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: ENGINE OIL DECREASED DURING FLIGHT. #2 ENGINE FROM 9 QTS AT CRUISE DOWN TO 4 QTS. DECISION MADE TO DIVERT TO MSY. EMERGENCY DECLARED. TEMPERATURE AND PRESSURE NORMAL THROUGHOUT. OIL QUANTITY AS LOW AS 2 QTS ON APPROACH. FOUND OIL LEAK AT THE SCAVENGE OIL FILTER RETURN LINE AND CLOGGING TRANSMITTER BASE. REMOVED AND REPLACE TRANSMITTER (AALA202105019001) IAW AMM 79-21-07. REMOVED AND REPLACED BOTH SEALS (AALA202105039010) AT OIL RETURN LINE IAW AMM 79-21-04.
